Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    Varying moods during the day?
    avatar
    RandallB80 posted:
    Can anyone tell me why I have varying moods throughout my day?
    Mornings aren't real bad, if I actually get up and get going. Afternoons sometimes seem endless until I eat, then mood increases (to good) and then evening seem like there has never been anything wrong with me in my life.
    HOWEVER ... I still can't get motivated to get up most days and I am a terrible parent to my children (because I can't get going).

    Help?
    I CAN DO ALL THINGS THROUGH CHRIST WHO STRENGTHENS ME!
    Reply
     
    avatar
    lexismom11 responded:
    I think the ups and downs are all part of having depression. Is that what your diagnosis is? I feel the same way alot. I will be fine for parts of the day and other parts I will be a horrible mess. Motivation is also a problem for me. I have no motivation to do anything.
     
    avatar
    Thomas L Schwartz, MD responded:
    could be a depression. take a checklist on webMD somewhere and consider asking your doctor. you could also have something called hypersomnia- fancy word for too tired in the morning- this can be caused by depression, sleep apnea, thyroid problems...also can just happen. We do have medication treatments for these too. see your doc!


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.